# SDR DALA2024012801208

- Difficulty date: January 27, 2024
- Submitted: January 28, 2024
- Operation: Air carrier
- Aircraft: N120DN
- Make and model: Airbus A321-211
- Aircraft serial: 10185
- Aircraft time: 9,039 hours, 3,958 cycles
- Engine: Cfmint CFM565B33
- Engine time: 5,468 hours, 2,263 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 1 Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 1020 - ATO - AT APPROX. 10 KTS DUE TO ELEC GEN 1 FAULT ECAM MESSAGE. CORRECTIVE ACTION: IDG 1 PLACED ON MEL 24-20-01A. (28JAN24 BWI - REPLACED NBR 1 IDG) (LP 5013544)
